# SDR 99ZZZX999

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1370U
- Make and model: Cessna 172M
- Aircraft serial: 17267041
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker
- Part number: M3081
- Condition: Failed
- Location: Magneto
- Component: Slick, 4251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

500-HOUR MAGNETO INSPECTION ACCOMPLISHED ON RIGHT AND LEFT MAGNETOS, 4200 SERIES.  NEW BREAKER ASSY'S INSTALLED P/N M-3081, MANUFACTURE DATE 9-20-98.  MAGNETOS INTERNALLY TIMED AND RE-ASSEMBLED.  INSTALLED MAGNETO ON ENGINE AND L-TIMING LIGHT WOULD NOT GO OUT WITH POINT OPENING AND CLOSING.  REMOVED MAGNETO, DISASSEMBLED, REPLACED BREAKER ASSY WITH OTHER NEW SET.  INTERNALLY TIMED, RE-ASSEMBLED, AND RE-INSTALLED ON ENGINE WITH NO FURTHER PROBLEMS.  OPERATIONAL CHECKED SATISFACTORY.
